24 hours after Juvederm injections, the left eye looks great. The right eye is bruised around the injection sites. In that area, the skin looks crepey as well. Is this from not enough filler? Or from a combination of swelling and bruising? What should I be doing at this point? Cold or hot compresses? I am also using Vitamin K lotion to reduce the bruising.
Crepey Skin and Bruising After Juvederm
Doctor Answers 4
Skin and juvederm
Fillers around the eyes can cause a lot of swelling and a crepe feeling to the skin. Give it some time, this should get better.
Have a question? Ask a doctor
Most likely bruising from the injections
You should still continue with ice for the next one to two days to help with the swelling and the bruising. After that, you can use a warm compress if you like but do not have to do so. Lotions are partially beneficial, but Arnica capsules are much better in decreasing bruising. Remember to talk to your doctor's office and follow their routine post procedure instructions, as these are all just suggestions from various providers. Good luck.
Crepey skin and bruising
As Dr. Francis mentioned, at this point, warm compresses would be beneficial, as well as Arnica gel and/or Arnica pills. If you continue to have concerns 2 weeks after your injections, I would consult again with the practitioner who performed your injections.
You might also like...
The crepeyness is most likely due to the swelling and bruising that you are experiencing. For the first 24-48 hours you can apply cold compresses. After that, if you still have bruising, you may apply warm compresses. Vitamin K cream might be helpful, but Arnica gel or cream would be better for the bruising. At any rate, the swelling and bruising will subside eventually over the next week. Good luck!
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.